JournalszaaVol. 15, No. 3pp. 687–707

Second Order Sufficient Optimality Conditions for a Nonlinear Elliptic Boundary Control Problem

  • E. Casas

    Universidad de Cantabria, Santander, Spain
  • Fredi Tröltzsch

    Technische Universität Berlin, Germany
  • A. Unger

    Technische Universität Chemnitz, Germany
Second Order Sufficient Optimality Conditions for a Nonlinear Elliptic Boundary Control Problem cover
Download PDF

Abstract

In this paper sufficient second order optimality conditions are established for opti-mal control problems governed by a linear elliptic equation with nonlinear boundary condition, where pointwise constraints on the control are given. The second order condition requires coercivity of the Lagrange function on a suitable subspace together with first order sufficient conditions on a certain set of strongly active points.

Cite this article

E. Casas, Fredi Tröltzsch, A. Unger, Second Order Sufficient Optimality Conditions for a Nonlinear Elliptic Boundary Control Problem. Z. Anal. Anwend. 15 (1996), no. 3, pp. 687–707

DOI 10.4171/ZAA/723